MAUDE Adverse Event Report: CAREFUSION 303, INC. BD Pyxis¿ Medflex 1000; Automated Dispensing Cabinet

CAREFUSION 303, INC. BD Pyxis¿ Medflex 1000; Automated Dispensing Cabinet
Model Number 500004502000
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medflex 1000 wrong drawer opened.The customer stated that this malfunction occurred while dispensing the medication.There were no adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 09-may-2023 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the issue was related to user error.A technical support specialist (tss) investigated the issue by remotely accessing the medbank and confirmed that drawer/zone 1 was configured as a non-button door, while zone 02 was configured as a matrix drawer.The tss explained the difference between these drawer types to the customer and verified that the medbank was opening the correct drawer and that the medication was assigned correctly in myqlink (mql).During the physical inventory review, all items in matrix drawer 02 matched the bin locations in mql except for position 02, which contained levothyroxine 25 mcg tablets.The tss assisted the customer in opening all matrix drawers and located the amoxicillin/potassium clavulanate 875 mg/125 mg tablets in bin 05-12, a bin with no medication assigned.The customer moved the medication to the correct location and verified a quantity of four tablets.Based on the findings, the issue was determined to be the result of a possible human or restocking error.The medication was relocated to the correct bin, resolving the issue.The system functioned as intended after the technical support specialist assessed the device.

Brand Name
BD Pyxis¿ Medflex 1000
Common Device Name
Automated Dispensing Cabinet
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
CareFusion 303, INC.
10020 pacific mesa blvd
san diego CA 92121 -438
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50911151
Report Number2016493-2026-66546
Device Sequence Number20166131
Product Code BRY
UDI-Device Identifier10885403512704
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500004502000
Device Catalogue Number1139-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown